# SDR MWEA97033

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Ventral Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THAT THE VENTRAL STAIRWAY DOOR JAMB HAS LIGHT CORROSION AT LOWER LEFT AND RIGHT CORNERS.  MAINTENANCE INSTALLED A REPAIR ON THE DOOR JAMB IAW SRM 53-01 FIG 2 SHEET 3.
